# SDR CALA2017090403042

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 94,148 hours, 20,135 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK ODOR DURING TAKEOFF FOR 5 MINUTES,  THEN CLEARED.   REPLACED THE RT AND LT RECIRCULATION FAN FILTERS.  TURN ON APU AND RAN PACKS NO ODORS NOTED THIS TIME.  DETECTED NO FUMES. APU BLEED THRU BOTH PACKS, DETECTED NO FUMES.  OPERATION DETECTED NO FUMES ON AC.  ACP SAME FOR RIGHT ENGINE BLEED WITH BOTH ENGINES RUNNING CYCLED THRU LEFT ENGINE BLEED FOR PACK AFTER THE ENGINE RUNS AND APU RUN WITH NO FUMES OR SMELL IN THE CABIN AIRCRAFT OK TO CONTINUE.
